# SDR ASAA2014050807948

- Difficulty date: May 8, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 35,997 hours, 11,447 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654A000358
- Condition: Corroded
- Location: Bs 445-490
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY LOWER DOOR SILL WEB IS CORRODED.  ACFT GROUNDED. R & R LOWER DOOR SILL WEB IAW SRM 51-40-02, REF DWG BAC 143A8120, REV D.
